The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1003 KB) | Metadata | Table of Contents | ZAA summary
Volume 18, Issue 4, 1999, pp. 1065–1081
DOI: 10.4171/ZAA/928

Published online: 1999-12-31

Potential Type Operators on Curves with Vorticity Points

Vladimir S. Rabinovich[1]

(1) Escuelo Superior de Mat y Fis del IPN, México, D.f., Mexico

We study potential type operators on certain non-Lipschitz curves $\Gamma$. The curves under consideration are locally Lyapunov except for a finite set $F$ of singular points. The normal vector $v(y)$ to the curve $\Gamma$ does not have a limit at the singular points and, moreover, $v(y)$ may be an oscillating and rotating vector function in a neighborhood of the singular points. We establish a Fredholm theory of potential type operators in the spaces $L_{p,w} (\Gamma, \mathbb C^n)$ where $p \in (1, \infty)$ and $w$ is a weight satisfying the Muckenhoupt condition.

Keywords: Potential operators, Fredholmness, essential spectrum

Rabinovich Vladimir S.: Potential Type Operators on Curves with Vorticity Points. Z. Anal. Anwend. 18 (1999), 1065-1081. doi: 10.4171/ZAA/928